Bibtex entry


@article{DeSBlo:97-68,
        author={B. {De Schutter} and V. Blondel and R. {de Vries} and B. {De Moor}},
        title={On the boolean minimal realization problem in the max-plus algebra},
        journal={Systems \& Control Letters},
        volume={35},
        number={2},
        pages={69--78},
        month=sep,
        year={1998},
        doi={10.1016/S0167-6911(98)00035-8}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.